# SDR SWIA201334733

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 26,367 hours, 22,118 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Amplifier
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE CLIMBING THROUGH FL180 WITNESSED SIMULTANEOUS MOMENTARY DROP IN ALL 3 OF N1 ITT N2.  RETURNED TO DEN.  FLT#5260 REPLACE LT ENGINE CONTROL AMPLIFIER.  PN 5071T98P03,  SN ON LM0K2114, SN OFF LM0K2716.
